Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 211, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2023, 1:34 PM CDT for Conecuh County, Monroe County, Alabama. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2023, 1:34 PM CDT (18:34 UTC)
- Expired
- Jun 17, 2023, 2:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 134 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:13 PM CDT | TSTM WND DMG | 3 W Castleberry, AL | Social media report of trees blocking County Rd 6 west of Castleberry, AL. Time using radar. |
| Jun 17, 2:13 PM CDT | TSTM WND DMG | 3 W Castleberry, AL | Social media report of trees blocking County Rd 6 west of Castleberry, AL. Time using radar. |
| Jun 17, 2:13 PM CDT | TSTM WND DMG | 3 W Castleberry, AL | Social media report of trees blocking County Rd 6 west of Castleberry, AL. Time using radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
151
WUUS54 KMOB 171834
SVRMOB
ALC035-099-171915-
/O.NEW.KMOB.SV.W.0211.230617T1834Z-230617T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
134 PM CDT Sat Jun 17 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Monroe County in south central Alabama...
Central Conecuh County in south central Alabama...
* Until 215 PM CDT.
* At 132 PM CDT, a severe thunderstorm was located near Peterman, or
4 miles north of Monroeville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monroeville, Evergreen, Peterman, Repton and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3126 8707 3158 8743 3167 8732 3148 8688
TIME...MOT...LOC 1832Z 305DEG 18KT 3160 8732
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
468
WWUS54 KMOB 171851
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
151 PM CDT Sat Jun 17 2023
ALC035-099-171915-
/O.CON.KMOB.SV.W.0211.000000T0000Z-230617T1915Z/
Monroe AL-Conecuh AL-
151 PM CDT Sat Jun 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR CENTRAL MONROE AND CENTRAL CONECUH COUNTIES...
At 151 PM CDT, a severe thunderstorm was located 6 miles northeast of
Repton, or 10 miles southeast of Monroeville, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Evergreen, Repton and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3147 8730 3158 8715 3144 8691 3126 8707
3142 8725
TIME...MOT...LOC 1851Z 310DEG 27KT 3147 8716
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM202
WWUS54 KMOB 171904
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
204 PM CDT Sat Jun 17 2023
ALC099-171913-
/O.CAN.KMOB.SV.W.0211.000000T0000Z-230617T1915Z/
Monroe AL-
204 PM CDT Sat Jun 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Alabama.
LAT...LON 3140 8723 3146 8714 3140 8695 3126 8707
TIME...MOT...LOC 1903Z 316DEG 20KT 3139 8712
$$
ALC035-171915-
/O.CON.KMOB.SV.W.0211.000000T0000Z-230617T1915Z/
Conecuh AL-
204 PM CDT Sat Jun 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTH CENTRAL CONECUH COUNTY...
At 203 PM CDT, a severe thunderstorm was located 6 miles west of I65
And US 84, or 9 miles west of Evergreen, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Conecuh County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3140 8723 3146 8714 3140 8695 3126 8707
TIME...MOT...LOC 1903Z 316DEG 20KT 3139 8712
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:06 PM CDT, 28 minutes earlier.
Area forecast discussion, Jun 17, 1:06 PM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
106 PM CDT Sat Jun 17 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 106 PM CDT Sat Jun 17 2023
Showers and thunderstorms will impact the region again this
afternoon and evening. These storms will be capable of producing
damaging winds and hail. Torrential rainfall will occur as well
with periods of LIFR/IFR visibilities and MVFR ceilings likley.
Storms should taper off through the late evening with another
round of severe storms possible by early Sunday morning. Outside
of thunderstorms, winds remain generally out of the west southwest
at 10-15 knots before becoming light and variable overnight. /22
&&
.NEAR TERM...
(Now through Sunday)
Issued at 106 PM CDT Sat Jun 17 2023
The intense convective line that impacted our forecast area Friday
evening has pushed well offshore into the Gulf early this morning.
Surface analysis places a remnant outflow boundary along the
coast early this morning, with surface dewpoints having fallen
into the mid to upper 60s across the majority of our region behind
this feature. Higher dewpoints in the mid to upper 70s are
located not far to our west across southern and southwest MS and
over much of LA early this morning. Northwest flow aloft remains
prevalent across our region between ridging aloft extending from
TX/OK into the Upper Midwest and an upper level trough that is
located across the New England states/Eastern Seaboard and
adjacent western Atlantic.
Another shortwave impulse in the NW flow is already aiding in the
initiation of isolated to scattered showers and thunderstorms over
central and northern portions of MS early this morning, a few of
which are approaching our far northwestern counties. The latest
short term model trends indicate that low level W-SW flow should
aid in the advection of the higher dewpoint airmass back across
our forecast area over the next few hours, with dewpoints well
back into the sultry 70s by later this morning. The aforementioned
boundary should become oriented somewhere in the vicinity of
southeast MS and southwest AL later today, while additional
shortwave impulses in northwest flow translate overhead. The
atmosphere will become quite unstable again along and south of the
boundary with MLCAPE values on the order of 3000-4000 J/KG per
the latest model trends, while deep layer shear continues to range
between 40-50 kt. Scattered to numerous thunderstorms will re-
develop through the day, some of which will once again have the
potential to become severe with a damaging wind and large hail
threat, though there will be just enough 0-1 km SRH (150-200 m2/s2
per forecast soundings) available that a tornado cannot be ruled
out in discrete convection. Convective coverage looks to maximize
during the afternoon, potentially followed by a lull into the
evening as weak shortwave ridging builds overhead in the wake of
the shortwave. This will be short- lived as yet another fairly
potent shortwave trough looks to cross the Lower MS Valley late
tonight, potentially bringing another MCS with it across the state
of MS overnight. Will need to watch our CWA for the potential
arrival of this MCS by early Sunday morning. Even so, a very
unstable airmass will remain in place over our forecast area
Sunday afternoon and evening, with additional transient impulses
bringing the potential for organized intense convection to spread
across our forecast area Sunday afternoon and evening given strong
instability and favorable deep layer shear. The potential exists
for bowing segments capable of producing damaging winds in excess
of 70 mph to spread across our area along with instances of large
hail. The SPC Day 2 outlook brings an Enhanced Risk of severe
weather into our southeast MS and southwest AL counties on Sunday,
where shear and instability overlap will be most favorable for
severe weather.
Flooding concerns will also continue across our forecast area
through the weekend. Many locations remain saturated from heavy
rains over the past several days. Additional rounds of storms will
remain capable of producing torrential downpours with potential
for 2-4" of rain with locally higher totals to fall in a short
period of time. Given that some of the high resolution CAMs show
potential for excessive rainfall across portions of our CWA,
including southeast MS where heavy rains fell last evening (and
not to mention the recent record rainfall and extensive flooding
in the Pensacola area), we have opted to expand the Flood Watch to
include our entire forecast area through the weekend. High
dewpoints will result in increased heat indices outside of storms,
with maximum values up to around 105 degrees across southern
portions of the area today and in the vicinity of southeast MS and
far southwest AL on Sunday. A HIGH risk of rip currents will
continue along area beaches through early next week. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 71 90 75 91 73 90 71 88 / 40 60 30 70 50 70 50 70
Pensacola 73 88 77 87 75 87 74 85 / 50 60 30 70 70 80 60 80
Destin 75 89 77 85 76 85 75 84 / 50 50 40 70 80 80 70 80
Evergreen 68 90 70 88 69 87 68 83 / 20 50 50 70 70 80 50 70
Waynesboro 69 89 71 90 69 90 69 85 / 20 60 60 70 40 60 30 60
Camden 66 87 69 87 68 87 67 83 / 10 40 60 70 60 70 40 60
Crestview 67 91 72 88 70 89 69 86 / 30 50 30 70 70 90 60 80
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Monday morning for ALZ051>060-261>266.
High Rip Current Risk through Tuesday evening for ALZ265-266.
FL...Flood Watch through Monday morning for FLZ201>206.
High Rip Current Risk through Tuesday evening for FLZ202-204-206.
MS...Flood Watch through Monday morning for MSZ067-075-076-078-079.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jun 17, 9:57 AM CDT, 3 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
957 AM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tornado 3 E Bucks 31.01N 87.97W
06/16/2023 Mobile AL NWS Storm Survey
An unusual anticyclonic tornado began just
west of the Mobile River associated with the
anticyclonic bookend vortex of a powerful
Mesoscale Convective System moving across
the area. The tornado likely began just west
of the Mobile River based on a radar debris
signature and continued to the southwest of
Stockton near the Tensaw River. After
completion of the storm survey, it was
determined the tornado continued as an EF1
cutting across the Tensaw river where a
narrow path of trees snapped exists. The
tornado turned to the east moving across
Live Oak Road snapping and uprooting
multiple pines and oaks. Past this, a lack
of convergent damage suggests the tornado
likely lifted somewhere on Live Oak Road
prior to reaching State Highway 225.
Additional intense straight line wind damage
was surveyed near the path associated with
the bookends RFD just to the north where
straight line wind speed estimates were
upwards of 90mph.
&&
MMLocal storm report, Jun 17, 10:01 AM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1001 AM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tstm Wnd Dmg 6 NW Latham 31.15N 87.90W
06/16/2023 Clarke AL Public
Corrects previous tstm wnd dmg report from 4
E Bucks. Report of a capsized tugboat on the
Mobile River with search and rescue. Time
estimated by radar.
&&
MMLocal storm report, Jun 17, 10:44 AM CDT, 2 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1044 AM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Tornado 3 E Bucks 31.01N 87.97W
06/16/2023 Mobile AL NWS Storm Survey
Corrects previous tornado report from 3 E
Bucks. An unusual anticyclonic tornado began
just west of the Middle River associated
with the anticyclonic bookend vortex of a
powerful Mesoscale Convective System moving
across the area. The tornado likely began
just west of the Mobile River based on a
radar debris signature and continued to the
southwest of Stockton near the Tensaw River.
After completion of the storm survey, it was
determined the tornado continued as an EF1
cutting across the Tensaw river where a
narrow path of trees snapped exists. The
tornado turned to the east moving across
Live Oak Road snapping and uprooting
multiple pines and oaks. Past this, a lack
of convergent damage suggests the tornado
likely lifted somewhere on Live Oak Road
prior to reaching State Highway 225.
Additional intense straight line wind damage
was surveyed near the path associated with
the bookends RFD just to the north where
straight line wind speed estimates were
upwards of 90mph.
&&
MMSpecial weather statement, Jun 17, 12:49 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
1249 PM CDT Sat Jun 17 2023
ALZ053-055-171830-
Clarke AL-Monroe AL-
1249 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of north central Monroe
and east central Clarke Counties through 130 PM CDT...
At 1249 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles east of Fulton, or 11 miles east of Grove
Hill, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central
Monroe and east central Clarke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3173 8722 3149 8741 3174 8764 3177 8764
3180 8760 3181 8756
TIME...MOT...LOC 1749Z 306DEG 15KT 3176 8759
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jun 17, 1:19 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 PM CDT Sat Jun 17 2023
ALZ055-056-171900-
Monroe AL-Conecuh AL-
119 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of central Monroe and
central Conecuh Counties through 200 PM CDT...
At 119 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles west of Peterman, or 5 miles north of
Monroeville, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Peterman and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central Alabama.
&&
LAT...LON 3164 8746 3172 8734 3152 8693 3128 8715
TIME...MOT...LOC 1819Z 305DEG 18KT 3161 8734
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:14 PM CDT | Special Weather Statement | MOB | Wilcox | 46 min |
| Jun 16, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 52 min |
| Jun 16, 7:27 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 48 min |
| Jun 16, 7:53 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 40 min |
| Jun 16, 8:00 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Wilcox | 60 min |
| Jun 16, 8:10 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 50 min |
| Jun 16, 8:42 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 48 min |
| Jun 16, 8:52 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Monroe, Washington and 1 more | 68 min |
| Jun 16, 9:17 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Monroe, Wilcox | 3 hr |
| Jun 16, 9:35 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 40 min |
| Jun 16, 9:42 PM CDT | Flash Flood Warning | MOB | Choctaw, Clarke, Washington | 3 hr |
| Jun 16, 9:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Choctaw, Clarke, Escambia, Mobile, Monroe and 1 more | 64 min |
| Jun 16, 10:42 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia, Mobile | 37 min |
| Jun 16, 11:15 PM CDT | Areal Flood Advisory | MOB | Washington | 3 hr |
| Jun 16, 11:18 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 42 min |
| Jun 16, 11:42 PM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Jun 16, 11:49 PM CDT | Special Marine Warning | MOB | 116 min | |
| Jun 16, 11:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 34 min |
| Jun 17, 12:24 AM CDT | Tornado Warning | MOB | Mobile | 25 min |
| Jun 17, 12:34 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 41 min |
| Jun 17, 12:54 AM CDT | Special Marine Warning | MOB | 96 min | |
| Jun 17, 1:06 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 17, 1:14 AM CDT | Special Weather Statement | MOB | Baldwin | 31 min |
| Jun 17, 1:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 17, 1:20 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 17, 2:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Jun 17, 12:49 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 17, 1:19 PM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Jun 17, 1:56 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 49 min |
| Jun 17, 2:09 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 51 min |
| Jun 17, 2:13 PM CDT | Special Weather Statement | MOB | Butler | 47 min |
| Jun 17, 2:41 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 13 min |
| Jun 17, 2:44 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 46 min |
| Jun 17, 2:51 PM CDT | Special Weather Statement | MOB | Covington | 39 min |
| Jun 17, 2:54 PM CDT | Special Weather Statement | MOB | Clarke | 51 min |
| Jun 17, 3:03 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Jun 17, 3:06 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 39 min |
| Jun 17, 3:35 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Jun 17, 3:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 17, 4:04 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 17, 4:13 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 47 min |
| Jun 17, 4:43 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 36 min |
| Jun 17, 4:48 PM CDT | Special Weather Statement | MOB | Wilcox | 42 min |
| Jun 17, 4:51 PM CDT | Tornado Warning | MOB | Baldwin | 12 min |
| Jun 17, 4:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 17, 5:13 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Jun 17, 5:16 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 24 min |
| Jun 17, 5:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 17, 5:30 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe, Wilcox | 28 min |
| Jun 17, 5:34 PM CDT | Special Marine Warning | MOB | 86 min | |
| Jun 17, 5:55 PM CDT | Special Marine Warning | MOB | 39 min | |
| Jun 17, 6:56 PM CDT | Special Marine Warning | MOB | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.